Bulletin of the Belgian Mathematical Society - Simon Stevin

Small maximal partial $t$-spreads

Patrick Govaerts

Full-text: Open access

Abstract

Lower and upper bounds for the size of the smallest maximal partial $t$-spreads in $\mathrm{PG}(n,q)$ are presented. In some cases these bounds are sharp.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 4 (2005), 607-615.

Dates
First available in Project Euclid: 5 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1133793347

Digital Object Identifier
doi:10.36045/bbms/1133793347

Mathematical Reviews number (MathSciNet)
MR2206003

Zentralblatt MATH identifier
1139.51011

Subjects
Primary: 51E14: Finite partial geometries (general), nets, partial spreads 51E21: Blocking sets, ovals, k-arcs

Keywords
finite projective spaces partial spreads blocking sets

Citation

Govaerts, Patrick. Small maximal partial $t$-spreads. Bull. Belg. Math. Soc. Simon Stevin 12 (2005), no. 4, 607--615. doi:10.36045/bbms/1133793347. https://projecteuclid.org/euclid.bbms/1133793347


Export citation